# SDR COMA0860426

- Difficulty date: October 11, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 11,383 hours, 9,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31902
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN IS DAMAGED AT DOOR DATUM 6, FS329.5.  REPAIRED IAW EA 10-5210-02377.
